# SDR SWAA2013100120642

- Difficulty date: September 30, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 37,469 hours, 25,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 19 TO ROW 23.  R & R BATTERY AMM.
